# SDR DALA2025103107964

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 65,338 hours, 47,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2R AT BS 1133. LONGERON 2R REPAIRED IAW SRM 53-00-05.   (1277454)
